Aspirin question

6 posts / 0 new
Last post
raingirl28's picture
Joined: 09/03/07
Posts: 1347
Aspirin question

For fun I thought I might try taking baby dose aspirin for a few months. Everything I've read says it can't hurt. I've never been tested for any anti-bodies or clotting issues so it can only help if I do have a problem anyway.

I started it last cycle and for some reason my cycle was longer than normal. Everything I've ready says that aspirin can and usually shortens your cycle.

My AF was only 5-6 days unlike the usual 7-8 days. Everything I've read is that it can and usually makes your AF longer....

Other things I've noticed is that I'm warmer. I've always had chronic problems with circulation and low body temp and in the last few weeks I've been having hot type flashes and warm hands/feet which I never got before. Like today...my feet are insanely warm!! That never happens!

Anyone else taken aspirin for TTC or have any thoughts on this.

Lizbet22's picture
Joined: 04/01/09
Posts: 2859

When I saw the specialist in Harley street he asked me whether I took aspirin.
I said no as I am allergic to it. He said good.
He told me that unprescribed aspirin can at best do nothing and at worst can prevent.
Said that unless your doc has said to take it.. Don't do it.
He's up with the top specialists in the country and works with the top one.
Just so you know.

Xxxxx

WhiteWolf68's picture
Joined: 02/06/09
Posts: 505

I wouldn't mess with aspirin unless your doctor tells you. I'm currently on aspirin and blood thinner injections per my IVF protocol, etc. I would hold off and wait for further testing. It's when they think you have a clotting disorder, they give you aspirin.

yipeeladybug's picture
Joined: 01/18/06
Posts: 1214

I'm on low dose aspirin but only b/c of my kidney transplant. When I was pg with Evie, I continued taking it until 36 wks and then they told me to stop. I would suggest talking to your doctor about whether taking it in your case would help. Good luck!

raingirl28's picture
Joined: 09/03/07
Posts: 1347

Sorry to confuse you girls! I've been so busy I haven't had a chance to drop by.

It was actually recommended to my doc to use as an anti-inflammatory instead of ibuprophen (ibuprophen is bad when TTC) because I have chronic shoulder and sacrum pain due to scoliosis. I was trying to get by using only tylenol but it wasn't cutting it so doc said it wouldn't hurt add aspirin as a mild anti-inflammatory.

I was just afraid to take it until now because I've never even had aspirin before in my life (I'm allergic to a lot of drugs and because I have asthma I knew there was a chance of allergic reaction). I figured I would take the plunge and see how it would affect me.

blissfulliss's picture
Joined: 03/03/09
Posts: 337

glad you haven't had any allergic reactions so far... Smile

The only thing I can think of about your actual AF being shorter is that maybe it thinned the blood out so you were able to bleed more "efficiently" and got cleaned out more quickly?.....
It'll be interesting to see how things go this cycle.....BFP! BFP! BFP! Wink

Log in or register to post comments